Maximal Total Length Of k Disjoint Cycles In Bipartite Graphs

Let k, s and n be three integers with sk≥2, n≥2k+1. Let G=(V 1,V 2;E) be a bipartite graph with |V 1|=|V 2|=n. If the minimum degree of G is at least s+1, then G contains k vertex-disjoint cycles covering at least min(2n,4s) vertices of G.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Hong Wang.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Wang, H. Maximal Total Length Of k Disjoint Cycles In Bipartite Graphs. Combinatorica 25, 367–377 (2005). https://doi.org/10.1007/s00493-005-0021-7

Download citation

Mathematics Subject Classification (2000):

  • 05Cxx